# SDR SCNA20250429139

- Difficulty date: January 23, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 62,072 hours, 39,779 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER, THE FORWARD UPPER BUSHING HAS PLATING WORN.  REMOVED FORWARD UPPER BUSHING AT LEFT HAND HORIZONTAL STABILIZER IAW BOEING SERVICE BULLETIN 737-55-1074 FIG.4 PAG. 1 TO 3 REV. 2 DATE JULY 21/2017 PART 3 PERMANENT REPAIR STEP 5.  INSPECTED THE JOINT, IAW EAR#09 RESPONSE STEP 2, PER SB 737-55-1074 REV 2: JULY 21, 2017. PART 3 - PERMANENT REPAIR STEP 6. CORROSION NOTED.  PERFORMED DAMAGE REMOVAL OF THE CORROSION IN THE BORE AREA ONTO LHS HOR. STAB. FRONT SPAR UPPER LUG (BORE) UP TO NOMINAL SIZE DIAM: 1.326" IAW EAR ITEM #09 DATED: 02/06/25 ENG. RESPONSE STEP 6 THRU STEP 8 AND BOEING SB 737-55-1074 FIG.5.
